# SDR SWAA2025062473787

- Difficulty date: May 21, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 58,874 hours, 32,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT FWD CABIN BS295.5 S-16L WL216.   REMOVED AND REPLACED INTERCOSTAL BS295.5 STR16L WL216 I.A.W SRM 51-10-02-0G-0; SRM 51-40-02-0G-0 AND BOEING DWGS 141A8180 REV: C; 141A8180 REV: -.
